# SDR EISA98213

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE OIL TEMP EXCEEDED RED LINE DURING FLIGHT.  PRECAUTIONARY ENGINE SHUTDOWN ACCOMPLISHED PER FLIGHT MANUAL.  FOUND NR 2 OIL TEMP BULB GROUND WIRE BROKEN AT TERMINAL BLOCK.  SPLICED WIRE ON TERMINAL BLOCK IAW MM CHAPTER 20.  (M)
